# SDR IXXA2024081609

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112T470Z3
- Condition: Cracked
- Location: Zone 500
- Part time: 103,158 hours, 19,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND RUNNING FROM THE 11 TO 5 O'CLOCK POSITION COMMON TO STRINGER L-6.5 BETWEEN WSTA 990.20 AND WSTA 1018.20 INBOARD AFT FASTENER AS MARKED.
